American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P43) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Christian Schlichtkrull and Mirjam Solberg. Braided injections and double loop spaces. Trans. Amer. Math. Soc. 368 (2016) 7305-7338.
Abstract, references, and article information   
View Article: PDF

[2] John R. Klein and John W. Peter. Fake wedges. Trans. Amer. Math. Soc. 366 (2014) 3771-3786.
Abstract, references, and article information   
View Article: PDF

[3] Mark Behrens and Daniel G. Davis. The homotopy fixed point spectra of profinite Galois extensions. Trans. Amer. Math. Soc. 362 (2010) 4983-5042. MR 2645058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Steffen Sagave. Universal Toda brackets of ring spectra. Trans. Amer. Math. Soc. 360 (2008) 2767-2808. MR 2373333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrew Baker and Birgit Richter. Realizability of algebraic Galois extensions by strictly commutative ring spectra. Trans. Amer. Math. Soc. 359 (2007) 827-857. MR 2255198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carles Casacuberta and Javier J. Gutiérrez. Homotopical localizations of module spectra. Trans. Amer. Math. Soc. 357 (2005) 2753-2770. MR 2139526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John R. Klein. Moduli of suspension spectra. Trans. Amer. Math. Soc. 357 (2005) 489-507. MR 2095620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ethan S. Devinatz. A Lyndon-Hochschild-Serre spectral sequence for certain homotopy fixed point spectra. Trans. Amer. Math. Soc. 357 (2005) 129-150. MR 2098089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christian Nassau. On the structure of $P(n)_\ast P((n))$ for $p=2$. Trans. Amer. Math. Soc. 354 (2002) 1749-1757. MR 1881014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia